still very very tired even after upping my armour

Hi. I have just increased my armour from 2 and a half grains to 3 grains as I was so tired and having a racing heartbeat.However 1 week on and the heart beat is fine now but am so awfully tired-- the way I was before I started armour and I still have some joint pain. I stopped taking the nutri adrenal extra about 1 week ago also. Don't know what to do anymore.Kay

5 Replies

oldestnewest
  • It's good that the racing heartbeat has stopped so perhaps you are getting towards your optimal dose. Have you been taking your temperature? If it is consistently low, you are probably not yet at your optimal dose. If it's high, it implies you are over-replaced (doesn't sound like this is the case). If it is all over the place, it sounds like adrenals still need some support.

    Have you had iron, ferritin, B12, folate, vitamin D and cortisol checked? Any one of those could be causing problems if they are not at optimal levels.

    Also have you had your thyroid function tested recently, including T4 and T3? Although these aren't the be-all and end-all, they could give you an indication of whether you are likely to need another increase in the future, especially the T3.

    I know it is very frustrating trying to get to the correct dose of the correct medication but don't give up.

    I'm sure someone else will come along with some other ideas too.

    Carolyn x

  • Thanks Carolyn. I am due to have my thyroid checked soon and I think i will forward a copy to Dr. Skinner as I have been seeing him for him to have a look at. It is so very annoying as since I last saw Dr. Skinner in April I had been feeling really good. Might have known it wouldn't last !!

  • I believe it is quite common to initially feel quite good on increasing the dose, only for that good feeling to not last. It is often an indication that a higher dose is ultimately required. I am in a similar situation. I increased to 3 grains last week and felt a lot better to start with but am not feeling as great any more. I'm still better than I was though. I'm also not very patient so I find 4 weeks at this dose feels like a very long time!

    If you are seeing Dr Skinner, you are in very good hands and I'm sure he'll be able to advise you on the best thing to do.

    All the best

    Carolyn x

  • Don't 'give up', Dr S will help you out til you get there, he always does :)

    you just need to carry on, increasing sounded like the right thing to do, keep a diary of what you feel day by day, highlight the major symptoms on it, that way when you talk to him you can say exactly what day you upped and how it went and how long you've been on that dosage etc.

    Don't despair, you will get there (especially with dr s on your side) but it can be bumpy.

  • Hi Also make sure you have had a Free T3 test. Even though armour contains T3, I have to take a small dose of T3 in addition. I have it on a script as I find my FT3 needs to be just under the top of range.

You may also like...